Automorphisms in loop quantum gravity

Journal article


Publication Details

Author(s): Bahr B, Thiemann T
Journal: Classical and Quantum Gravity
Publisher: IOP PUBLISHING LTD
Publication year: 2009
Volume: 26
Journal issue: 23
ISSN: 0264-9381


Abstract


We investigate a certain distributional extension of the group of spatial diffeomorphisms in loop quantum gravity. This extension, which is given by the automorphisms Aut(P) of the path groupoid P, was proposed by Velhinho and is inspired by category theory. These automorphisms have much larger orbits than piecewise analytic diffeomorphisms. In particular, we will show that graphs with the same combinatorics but different generalized knotting classes can be mapped into each other. We describe the automorphism-invariant Hilbert space and comment on how a combinatorial formulation of LQG might arise.



FAU Authors / FAU Editors

Thiemann, Thomas Prof. Dr.
Lehrstuhl für Theoretische Physik


How to cite

APA:
Bahr, B., & Thiemann, T. (2009). Automorphisms in loop quantum gravity. Classical and Quantum Gravity, 26(23). https://dx.doi.org/10.1088/0264-9381/26/23/235022

MLA:
Bahr, Benjamin, and Thomas Thiemann. "Automorphisms in loop quantum gravity." Classical and Quantum Gravity 26.23 (2009).

BibTeX: 

Last updated on 2018-19-04 at 04:10